| Model Number |
ENBF2813C166E |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Ischemia (1942); Renal Failure (2041)
| Date of Event |
04/02/2021
Type of Reportable Event
Death
Additional Manufacturer Narrative
Other relevant device(s) are: product id: e nlw1613c124e, serial/lot #: (b)(4), ubd: 11-may-2013, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant stent graft system was implanted in the patient for the endovascular treatment of an unknown size aaa.Under 10 years later, the patient presented with loss of left leg motor function.It was also reported there was stent graft separation.A ct revealed acute limb ischemia.An open explant with an aorta bilateral femoral bypass procedure was performed the following day.One day post the intervention it was reported the patient died due to renal failure.As per the physician the cause of the event was acute limb ischemia.The cause of the patient death was renal failure and not being able to tolerate the surgical intervention.No additional clinical sequalae were reported and the patient has expired.
Additional Manufacturer Narrative
Additional information received; as per the physician the cause of the type iiia endoleak is unknown.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product analysis the reported graft severance and perfusion issues were confirmed on the films received; however, the exact cause of the event could not be determined.The anatomy at implant was unknown and earlier post-implant ct¿s were not available.The bifurcate had migrated distally due to the graft severance and it likely that its horizontal position in the aneurysm sac had contributed to the perfusion issues in the patient.Although the aortic neck wasn't overtly angled, it is possible that aortic neck angulation over the duration of implantation may been a factor in causing increased loading at the suprarenal stent attachment.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.